Thao M Vuong
Thao M Vuong
Verified email at wustl.edu - Homepage
Title
Cited by
Cited by
Year
The 𝑆𝐿₃ colored Jones polynomial of the trefoil
S Garoufalidis, H Morton, T Vuong
Proceedings of the American Mathematical Society 141 (6), 2209-2220, 2013
192013
A stability conjecture for the colored Jones polynomial
S Garoufalidis, T Vuong
arXiv preprint arXiv:1310.7143, 2013
122013
Alternating knots, planar graphs, and $$$$-series
S Garoufalidis, T Vuong
The Ramanujan Journal 36 (3), 501-527, 2015
92015
Flag algebras and the stable coefficients of the Jones polynomial
S Garoufalidis, S Norin, T Vuong
European Journal of Combinatorics 51, 165-189, 2016
82016
Loss Sequencing in Banking Networks: Threatened Banks as Strategic Dominoes
NK Tran, T Vuong, RJ Zeckhauser
22018
Flag algebras and the stable coefficients of the Jones polynomial
S Garoufalidis, S Norin, T Vuong
A (a, b) 1, 2, 2015
12015
The colored Jones polynomial and its stability
TM Vuong
Georgia Institute of Technology, 2014
2014
The SL_3 colored Jones polynomial of the trefoil
SGH Morton, T Vuong
2010
The system can't perform the operation now. Try again later.
Articles 1–8